# SDR DALA2023041402967

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,907 hours, 9,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SKIN LOCATED LOWER LH SIDE STRINGER BTW FR11 TO FR12 AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH PRI 607246-14 PRI REV. 0, PRI REV. 1 VALIDATED ERA 607246-14 REV. ORIGINAL MATCHES. (2716534)
